RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 11, Issue 1  


Mathematical Modelling
The Cauchy problem for the Sobolev type equation of higher order
A. A. Zamyshlyaeva, E. V. Bychkov
5
Relay races along a pair of selectable routes
E. V. Larkin, A. V. Bogomolov, A. N. Privalov, N. N. Dobrovolsky
15
Optimization of training modules choice during multipurpose training of specialists
V. V. Menshikh, E. N. Sereda
27
Stable identification of linear autoregressive model with exogenous variables on the basis of the generalized least absolute deviation method
A. V. Panyukov, Ya. A. Mezaal
35
Inverse problems for mathematical models of quasistationary electromagnetic waves in anisotropic nonmetallic media with dispersion
S. G. Pyatkov, S. N. Shergin
44
Solving a routing problem with the aid of an independent computations scheme
A. G. Chentsov, A. M. Grigoryev, A. A. Chentsov
60

Programming & Computer Software
Algorithm of effective transportation work for cargo traffic
M. V. Buyanov, A. I. Kibzun
75
Software TeDy for thermodynamical modelling
I. V. Peshkichev, I. R. Makeyeva, O. V. Shults, V. Yu. Pugachev, V. G. Dubosarskiy, A. E. Paukova, O. V. Kuznetsova, L. N. Darina, A. A. Bochkareva
84
New approximate method for solving the Stokes problem in a domain with corner singularity
V. A. Rukavishnikov, A. V. Rukavishnikov
95
Efficiency analysis of photogrammetric system by simulation modelling
S. A. Tushev, B. M. Sukhovilov
109
New features of parallel implementation of $N$-body problems on GPU
S. S. Khrapov, S. A. Khoperskov, A. V. Khoperskov
124

Short Notes
Features of the boundary conditions in the modelling mesh designs anizogridnyh
T. V. Burnysheva, O. A. Shteinbreher, A. D. Ulyanov
137
A numerical method of solving the coefficient inverse problem for the nonlinear equation of diffusion-reaction
Kh. M. Gamzaev
145
Approximation of the solution set for a system of nonlinear inequalities for modelling a one-dimensional chaotic process
A. S. Sheludko
152
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019